# SDR SWAA2022022194244

- Difficulty date: July 4, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW OB NO STEP PANEL LOWER WEB TO DEFLECTION CONTROL RIB BRACKET BROKEN / REMOVED AND REPLACED LH OB NO STEP PANEL LOWER WEB TO DEFLECITON CONTROL RIB BRACKET P/N 115A6260-1 IAW. SRM. 51-40-02 AND AIPC. 57-42-51-03. 88920U 11JUL18
